# SDR AALA20141030006

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 5,874 hours, 697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT OVERWING EMER LIGHT.  OPERATIONS CHECKED NORMAL.
